On the multiple completeness of eigenfunctions of a type of ordinary differential pencil
Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 194-197
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_2_a1,
author = {A. I. Vahabov},
title = {On the multiple completeness of eigenfunctions of a type of ordinary differential pencil},
journal = {Differencialʹnye uravneni\^a},
pages = {194--197},
year = {1982},
volume = {18},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_2_a1/}
}
A. I. Vahabov. On the multiple completeness of eigenfunctions of a type of ordinary differential pencil. Differencialʹnye uravneniâ, Tome 18 (1982) no. 2, pp. 194-197. http://geodesic.mathdoc.fr/item/DE_1982_18_2_a1/